# SDR ASAA2023063044091

- Difficulty date: June 30, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH TRANSITION CORRODED FROM STA 727B TO STA 767. GROUNDED - YES. REMOVED DAMAGE ON AFT CARGO PIT R/H TRANSITION FROM STA 727B TO STA 767 FOUND TO BE IN LIMITS IAW B737-700 SRM 53-00-53-1A-2. W= 1" O= .040 R= .038 L= 1" D= .002.
